# SDR N6WA20131215001

- Difficulty date: December 15, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 21,930 hours, 14,871 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT DOOR LT SIDE IS WHISTLING IN FLIGHT.  OPENED CLEANED & INSPECTED LT EMERGENCY EXIT DOOR & SEAL.  FOUND TO BE GOOD AT THIS TIME IAW CRJ700 AMM 52-21-00.
